# SDR DALA2024052805569

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 89,591 hours, 11,802 cycles
- Engine: Pwa PW4168
- System (JASC): 2100 · Air Conditioning System
- Part: Engine
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3304 MUSTY ODOR NOTED IN FLIGHT DECK DURING CLIMBOUT AND DESCENT. CORRECTIVE ACTION: R/R #1 ENGINE PER A330 AMM 71-01. OK FOR SERVICE. (5323930)
